# SDR C8G2008F00000

- Difficulty date: June 3, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Engine: Pwa JT8D17R
- Engine time: 70,565 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Locked
- Location: Nr 3
- Part time: 70,565 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH, THE NR 3 ENGINE COMPRESSOR STALLED AND ENGINE FLAMED OUT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  POST FLIGHT INSPECTION REVEALED N1 WAS UN-MOVEABLE.  REMOVED AND REPLACED NR 3 ENGINE, OPS AND LEAK CHECKS GOOD.  NO OTHER DEFECTS WERE NOTED.  AC WAS RETURNED TO SERVICE.  (K)
